Kentucky, 2009Damaging Winds in Kentucky, June 20, 2009
June 20, 2009 · NWS LMK · 4 events in 4 counties and zones
A nearly stationary surface boundary located across southern Indiana and into northern Kentucky produced scattered thunderstorms with some producing damaging wind gusts across northern portions of the Bluegrass region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A nearly stationary surface boundary located across southern Indiana and into northern Kentucky produced scattered thunderstorms with some producing damaging wind gusts across northern portions of the Bluegrass region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 20, 2:15 AM EST, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 20, 2:15 AM EST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 AM EDT SAT JUN 20 2009
.SHORT TERM (TODAY AND TONIGHT)...
SHOWERS AND THUNDERSTORMS EARLY THIS MORNING WILL BE ON THE
WANE...BECOMING WIDELY SCATTERED SOON AFTER SUNRISE. IT APPEARS THE
BEST CHANCE OF SHOWERS AND A STORM OR TWO THIS MORNING WILL BE ALONG
AND A COUPLE COUNTIES EITHER SIDE OF THE I-64 CORRIDOR. THAT
ACTIVITY SHOULD DIMINISH BY LATE MORNING.
THEN THIS AFTERNOON SCATTERED REDEVELOPMENT IS POSSIBLE...PRIMARILY
OVER SOUTHERN KENTUCKY. LEFTOVER BOUNDARIES FROM MORNING CONVECTION
MAY HELP TO SERVE AS A FOCUS FOR RENEWED DEVELOPMENT.
ANY AFTERNOON THUNDERSTORMS WILL THEN DIMINISH THIS EVENING WITH
LOSS OF HEATING...FOLLOWED BY PARTLY CLOUDY SKIES.
WENT ON THE LOW SIDE OF GUIDANCE FOR HIGH TEMPS TODAY WITH WET
GROUND AND A FAIR AMOUNT OF DEBRIS CLOUD POSSIBLE THIS
MORNING...ESPECIALLY IN THE NORTH. HIGHS SHOULD STILL RANGE IN THE
UPPER 80S TO LOWER 90S HOWEVER...AND MUGGY CONDITIONS WILL CONTINUE
AS WELL. TONIGHT TEMPERATURES WILL FALL INTO THE UPPER 60S AND LOWER
70S.
.LONG TERM (SUNDAY THROUGH FRIDAY)...
SUNDAY THROUGH TUESDAY...
HEADING INTO SUNDAY THE FRONT MAKING PROGRESSING THROUGH ON SATURDAY
WILL WEAKEN AND BEGIN TO TAKE ON A NORTHWEST TO SOUTHEAST
ORIENTATION. THIS TRANSITION WILL OCCUR AS THE BOUNDARY IS STALLED
OUT ACROSS THE SOUTH CENTRAL KENTUCKY. HAVE INSERTED A SLIGHT CHANCE
OF PRECIPITATION FOR THIS REGION ON SUNDAY. ON MONDAY THE
GFS...NAM...AND SREF ARE ALL IN AGREEMENT WITH DEVELOPING
PRECIPITATION OVER INDIANA WHICH WILL THEN PROGRESS SOUTHWARD OVER
KENTUCKY DURING THE AFTERNOON AND EVENING HOURS. HAVE THEREFORE
RAISED POPS TO THE CHANCE RANGE FOR MONDAY.
CONDITIONS WILL CONTINUE TO REMAIN HOT AND MUGGY THROUGH THIS PERIOD
WITH HIGHS RANGING FROM THE UPPER 80S TO THE LOWER 90S. LOWS WILL BE
GENERALLY BE IN THE UPPER 60S TO LOW 70S. NO CHANGES WERE MADE TO
THE EXTENDED PERIOD. THE PREVIOUS DISCUSSION FOLLOWS.
WEDNESDAY THROUGH FRIDAY...
BOTH THE ECMWF AND THE GFS FORECAST A FLATTENING OF THE UPPER AIR
FLOW...WITH A ZONAL JET BECOMING ESTABLISHED ACROSS THE NORTHERN
TIER OF STATES. WITH THE STORM TRACK BECOMING ESTABLISHED NEAR THE
CANADIAN BORDER...EXPECT DRY...BUT HUMID AND MOSTLY CLEAR CONDITIONS
FOR THE LOWER OHIO VALLEY.
&&
.AVIATION (06Z TAFS)...
WATCHING THUNDERSTORMS NORTH OF THE TERMINALS EARLY THIS MORNING.
OVER THE PAST SEVERAL HOURS STORMS HAVE BEEN FALLING APART AS THEY
APPROACH THE OHIO RIVER. SEVERAL DIFFERENT MODEL SOLUTIONS AGREE
THAT THIS TREND WILL CONTINUE. SO...WILL NOT HAVE MUCH IN THE WAY OF
TSRA AT THE TAF SITES. WILL INCLUDE A CB CLOUD TYPE AT SDF AND LEX
DURING THE MORNING HOURS AFTER SUNRISE AS THE REMNANTS OF THE
COMPLEX TO OUR NORTH FINALLY SLIDE THROUGH.
SOME REDEVELOPMENT WILL BE POSSIBLE THIS AFTERNOON OVER SOUTHERN
KENTUCKY ON ANY LEFTOVER BOUNDARIES FROM THE MORNING CONVECTION.
HOWEVER COVERAGE WILL BE SO SPARSE THAT BWG TAF FOR NOW WILL JUST
HAVE A CB CLOUD TYPE.
INSERTED LOW LEVEL SHEAR IN THE TAFS FOR THE PRE-DAWN HOURS AS LOW
LEVEL JET STRENGTHENS. VWP AT KLVX HAS BEEN SHOWING 40KT WINDS AT
2000 FEET SINCE JUST BEFORE 1AM.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
SHORT TERM..13
LONG TERM...EES
AVIATION....13
Hazardous weather outlook, Jun 20, 3:28 AM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 AM EDT SAT JUN 20 2009
INZ076>079-083-084-089>092-KYZ023>025-028>040-042-043-045-210830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-BOURBON KY-
NICHOLAS KY-NELSON KY-
428 AM EDT SAT JUN 20 2009 /328 AM CDT SAT JUN 20 2009/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS OVER SOUTHERN INDIANA AND NORTHERN KENTUCKY WILL
GREATLY DIMINISH BY 800 AM EDT. THROUGH THAT TIME THE MAIN THREAT
FROM THE STORMS WILL BE DANGEROUS LIGHTNING AND A FEW STRONG WIND GUSTS.
ISOLATED THUNDERSTORM REDEVELOPMENT WILL BE POSSIBLE THIS
AFTERNOON. ADDITIONAL SEVERE WEATHER IS NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE WILL BE A CHANCE FOR THUNDERSTORMS ON MONDAY ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY AS UPPER LEVEL FLOW SHIFTS
TO THE NORTHWEST. THE MAIN THREATS FROM THESE STORMS WILL BE GUSTY
WINDS...BRIEF HEAVY RAINFALL...AND DANGEROUS LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
KYZ026-027-041-046>049-053>057-061>067-070>078-081-082-210830-
OHIO KY-GRAYSON KY-FAYETTE KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-
CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
428 AM EDT SAT JUN 20 2009 /328 AM CDT SAT JUN 20 2009/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. THE MAIN
THREATS WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE WILL BE A CHANCE FOR THUNDERSTORMS ON MONDAY ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY AS UPPER LEVEL FLOW SHIFTS
TO THE NORTHWEST. THE MAIN THREATS FROM THESE STORMS WILL BE GUSTY
WINDS...BRIEF HEAVY RAINFALL...AND DANGEROUS LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
13/EES
In the hours before
Local storm report, Jun 20, 2:42 AM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 AM EDT SAT JUN 20 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0339 AM TSTM WND GST 6 N MADISON 38.84N 85.38W
06/20/2009 M69 MPH JEFFERSON IN AWOS
&&
EVENT NUMBER LMK0900093
13Special weather statement, Jun 20, 2:59 AM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 AM EDT SAT JUN 20 2009
INZ077-084-089>091-KYZ025-200845-
CRAWFORD-FLOYD-HARRISON-MEADE-PERRY-WASHINGTON-
359 AM EDT SAT JUN 20 2009
...STRONG GUSTY WINDS AFFECTING
CRAWFORD...FLOYD...HARRISON...MEADE...PERRY AND WASHINGTON
COUNTIES...
AT 354 AM EDT...A STRONG GUST FRONT EXTENDED ALONG A LINE FROM 8
MILES SOUTHEAST OF PAOLI TO ENGLISH TO 9 MILES SOUTHEAST OF
JASPER...MOVING SOUTHEAST AT 40 MPH.
THIS GUST FRONT WILL BRING STRONG GUSTY NORTHWESTERLY WINDS TO 50
MPH.
THE GUST FRONT WILL BE...
NEAR MARENGO AROUND 405 AM EDT.
NEAR CORYDON AROUND 425 AM EDT.
THE GUST FRONT WILL ALSO BE...
NEAR FREDERICKSBURG AROUND 405 AM EDT.
NEAR WEST FORK AROUND 410 AM EDT.
NEAR CENTRAL BARREN AROUND 415 AM EDT.
NEAR BRADFORD AROUND 420 AM EDT.
NEAR MT. PLEASANT AROUND 325 AM CDT.
NEAR GEORGETOWN AROUND 430 AM EDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THIS AREA EARLY
THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT WILL GENERATE STRONG AND GUSTY WINDS
WELL BEFORE THE ARRIVAL OF ANY RAIN.
STRONG WINDS CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES.
TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER
LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION.
IF YOU ARE IN THE PATH...SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.
&&
13
Special weather statement, Jun 20, 3:05 AM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 AM EDT SAT JUN 20 2009
KYZ032-033-200845-
HENRY-TRIMBLE-
405 AM EDT SAT JUN 20 2009
...STRONG STORMS WITH GUSTY WINDS AND HEAVY RAIN AFFECTING HENRY AND
TRIMBLE COUNTIES...
AT 404 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
CARROLLTON TO 6 MILES NORTHEAST OF LA GRANGE...MOVING EAST AT 35 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...AND STRONG GUSTY WINDS TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE...
NEAR NEW CASTLE AROUND 420 AM EDT.
THESE STORMS WILL ALSO BE...
NEAR PORT ROYAL AROUND 410 AM EDT.
NEAR BETHLEHEM AROUND 430 AM EDT.
NEAR LOCKPORT AROUND 435 AM EDT.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 700 AM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
13
Special weather statement, Jun 20, 3:57 AM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 AM EDT SAT JUN 20 2009
KYZ023>031-033>035-038-039-045-053-201000-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SPENCER KY-ANDERSON KY-NELSON KY-LARUE KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...
BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...
LAWRENCEBURG...BARDSTOWN...HODGENVILLE
457 AM EDT SAT JUN 20 2009 /357 AM CDT SAT JUN 20 2009/
...GUSTY NORTHWEST WINDS IN CENTRAL KENTUCKY...
A GUST FRONT LEFT OVER FROM EARLY MORNING THUNDERSTORMS WILL PUSH
SOUTH FROM THE OHIO RIVER ACROSS NORTHERN SECTIONS OF CENTRAL
KENTUCKY EARLY THIS MORNING. WINDS CAN BE EXPECTED TO SHIFT
ABRUPTLY TO THE NORTHWEST WITH PEAK GUSTS AROUND 50 MPH AS THE
FRONT PASSES THROUGH.
WINDS OF THIS STRENGTH CAN MOVE LIGHT OBJECTS AND TOPPLE WEAKLY
ROOTED TREES. BE SURE ANY OUTDOOR ITEMS SUCH AS GARBAGE CANS AND
LAWN FURNITURE ARE WELL SECURED.
13
Special weather statement, Jun 20, 4:30 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 AM EDT SAT JUN 20 2009
KYZ034>037-039>042-048-201015-
ANDERSON-BOURBON-FAYETTE-FRANKLIN-HARRISON-JESSAMINE-SCOTT-SHELBY-
WOODFORD-
530 AM EDT SAT JUN 20 2009
...LINE OF STRONG STORMS WITH GUSTY WINDS HEADING FOR THE LEXINGTON
AREA...
AT 527 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 13 MILES SOUTHEAST OF OWENTON
TO 11 MILES EAST OF TAYLORSVILLE...MOVING EAST AT 45 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...AND STRONG GUSTY WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE...
NEAR LAWRENCEBURG AROUND 540 AM EDT.
NEAR VERSAILLES AROUND 550 AM EDT.
NEAR LEXINGTON AROUND 605 AM EDT.
NEAR PARIS AROUND 610 AM EDT.
THESE STORMS WILL ALSO BE...
NEAR SWITZER AROUND 535 AM EDT.
NEAR SADIEVILLE AROUND 540 AM EDT.
NEAR DAVIS AROUND 545 AM EDT.
NEAR CONNERSVILLE AROUND 550 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
13
Special weather statement, Jun 20, 4:36 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION TO WINDSPEED
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 AM EDT SAT JUN 20 2009
KYZ034>037-039>042-048-201015-
ANDERSON-BOURBON-FAYETTE-FRANKLIN-HARRISON-JESSAMINE-SCOTT-SHELBY-
WOODFORD-
536 AM EDT SAT JUN 20 2009
...LINE OF STRONG STORMS WITH GUSTY WINDS HEADING FOR THE LEXINGTON
AREA...
AT 527 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 13 MILES SOUTHEAST OF OWENTON
TO 11 MILES EAST OF TAYLORSVILLE...MOVING EAST AT 45 MPH.
FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...AND STRONG GUSTY WINDS TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE...
NEAR LAWRENCEBURG AROUND 540 AM EDT.
NEAR VERSAILLES AROUND 550 AM EDT.
NEAR LEXINGTON AROUND 605 AM EDT.
NEAR PARIS AROUND 610 AM EDT.
THESE STORMS WILL ALSO BE...
NEAR SWITZER AROUND 535 AM EDT.
NEAR SADIEVILLE AROUND 540 AM EDT.
NEAR DAVIS AROUND 545 AM EDT.
NEAR CONNERSVILLE AROUND 550 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
13
Thunderstorm Wind, Scott
- When
- June 20, 4:47 AM EST
- Where
- Scott County, 0.69 mi N of Georgetown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 38.210, -84.550
A tree fell on a residence in the Georgetown area and several trees were downed throughout the county.
Thunderstorm Wind, Fayette
- When
- June 20, 4:54 AM EST
- Where
- Fayette County, 1.38 mi N of Cadentown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.040, -84.420
Trees were downed near Lexington.
Thunderstorm Wind, Bourbon
- When
- June 20, 5:00 AM EST
- Where
- Bourbon County, 0.88 mi SW of Paris
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.210, -84.260
Trees were downed countywide.
Thunderstorm Wind, Monroe
- When
- June 20, 9:35 PM CST
- Where
- Monroe County, 0.89 mi NW of Gamaliel
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 36.640, -85.790
Trees downed near Gamaliel.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, June 20, 20091 death · 3 injured · $515,000 · EF1 · 14 events
- Damaging Winds in Kentucky, June 20, 2009$173,000 · 65 kt wind · 8 events
- Tornadoes in Kansas, June 20, 2009$50,000 · EF1 · 3 events
- Flash Flooding and Damaging Winds in Pennsylvania, June 20, 2009$56,000 · 50 kt wind · 10 events
- Flash Flood in Pennsylvania, June 20, 2009$75,000 · 1 event
- Damaging Wind in Pennsylvania, June 20, 2009$50,000 · 50 kt wind · 1 event
- Tornadoes and Hail in Maryland, June 20, 2009EF1 · 6 events
- Damaging Winds in Tennessee, June 20, 2009$24,000 · 55 kt wind · 3 events
- Storm Surge in New York, June 20 to 21, 2009$16,000 · 3 events
- Tornadoes and Flash Flooding in Kansas, June 20, 2009$1,000 · EF0 · 8 events
- Marine Thunderstorm Winds and Waterspout in North Atlantic Coastal Waters, June 20, 200950 kt wind · 6 events
- Hail and Damaging Wind in Utah, June 20 to 21, 20091 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 178807, 178809, 178811, 178812.